# SDR YENA201905050262

- Difficulty date: May 5, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 36,778 hours, 23,636 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 102, JFK-BUF. RETURNED TO FIELD. AIR RETURN FOR "DOOR PAX FWD OPEN" WARNING MESSAGE. RAN QRH - "MINIMUM OF 2 DOOR INDICATORS GREEN" FORWARD FLIGHT ATND RELAYED SHE ONLY SAW 1 GREEN INDICATION. ALSO INDICATED SHE HEARD A KNOCK OR THUMP SHORTLY BEFORE OR AFTER 10,000. MSG APPEARED AT APPROX 17000; FOUND LT VISUAL LOCK INDICATOR OF FWD PAX DOOR BENT AND IMPEDING PROX SENSOR TARGET FROM COMING INTO RANGE. R & R LT VISUAL LOCK IND. REF MM 52-11-22. REPLACED LT VISUAL LOCK IND SPRING AS WELL REF MM 52-11-22. PERFORMED CHECK OF DOOR W/ PRESSURIZATION REF MM 21-31-00. LEAK CK +OPS CKS GOOD.
